generic side effects (panic attack like symptoms), spike BP, Arythmias (irregular heart beat), Tachychardia (sudden increase in heart rate), Palpatations, (etc.) When I switched to other Generic Company (i.e. Teva) problems went away.
Hello Sammy6584. This happens often. That say a generic drug works better, in your case side effects, than the non generic and vice versa. It really varies from drug to drug. How one, might be different, in a part of the chemical makeup, say more of a certain additive, is enough not to cause, whatever might be the problem. Say running eyes or dry mouth. Its the way it is. I've been on Remeron as well as the generic Mirtazapine, both behave, act in the same manner. I can't tell the difference except in price. Glad that you are doing well on the generic. Best of wishes,pledge
- Nadolol Information for Consumers
- Nadolol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nadolol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 23 Oct 2010 • 3 answers
Updated 8 Oct 2011 • 3 answers
Updated 28 Feb 2012 • 1 answer
Updated 15 Jul 2012 • 1 answer
Posted 20 Nov 2018 • 0 answers